It is currently Mon Aug 21, 2017 8:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Fri Nov 02, 2012 4:45 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 31, 2012 7:27 am
Posts: 11
I just wanted to post this mabey it could help somebody else....IT SURE DID ME.i was taking 10 -10mg percs a day went to sub doctor last week he put me on 8mg a day well that was way to much and thanks to RULE &TINY DANCER i got some good advice that worked went to 4mg and it helped.did that for a day and a half and said the hell with the subs stayed in bed sick for a few days i dunno if its that i was only on the subs for 6 days or not? then i saw on google about a drug called Gabapentin that helps with opiate withdrawl and said i got a hole bottle of that since it was just a nerve med.not a sheduled drug took 2 300mg pills and all withdraws left in 2 hours GOOGLE IT.should be able to get pretty easy from any doc.....just wanted to share my exp with it.People helped me on this site when i needed it and i would share this with anyone to stop them from going threw hell with wd ........good luck to all.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 02, 2012 4:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Congrats! Wishing you the best with your recovery, stay positive and moving forward, even on bad days.

As for Gabapentin (brand name Neurontin), I used this as well and it helped me tremendously. I've posted about it before so I don't want to sound like a broken record..


Top
 Profile  
 
 Post subject: subs
PostPosted: Sat Nov 03, 2012 4:53 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 31, 2012 7:27 am
Posts: 11
thanks tiny...ya know you would think some of these docs would think about that med instead of draging people threw hell with subs.Just my thoughts.Iknow subs probley help alot of people but they just was not for me.It seemed they made me worse than i was im still not sleeping much but i feel a hell of alot better and im planing on getting my life back and put this all behind me and like ya said ill hold my head up high and move fowad even on the bad days......GOOD LUCK MAN


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Nov 05, 2012 1:19 pm 
Offline
New Poster
New Poster
User avatar

Joined: Sun Nov 04, 2012 3:14 pm
Posts: 3
Have not tried Neurontin for withdrawal, but my tapering with suboxone has given me crazy RLS and I found 3 things are helping me with that- magnesium, potassium, and I this hylands restful legs (which is ironically sublingual too). I had seriously doubts for the restful legs stuff and it did take the edge off a bit. I had to take it like every 3-4 hours.

Good luck :)


Top
 Profile  
 
 Post subject: withdrawl
PostPosted: Mon Nov 05, 2012 1:26 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 31, 2012 7:27 am
Posts: 11
Yea i know what you mean,im now day 6 i think im over the hill its getting better.Go to your doctor and ask for mirapex-and the rls is gone .5 mg is all ya need every night....good luck ill be praying for you.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 05, 2012 2:08 pm 
Offline
New Poster
New Poster
User avatar

Joined: Sun Nov 04, 2012 3:14 pm
Posts: 3
I have it! It's makes me feel like I'm going to hurl. I wish it worked bc that's pretty much the worst of my symptoms. So, what does the neurontin do? does it take away the itchies or any of the anxiety/depressed feelings? What symptoms does it help with? Ive been liquid tapering for awhile and believe it or not I'm on .021mgs once a day (yes thats correct .021mg) and either it's in my head and I'm a wuss or i dunno.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 05, 2012 3:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
punky wrote:
Have not tried Neurontin for withdrawal, but my tapering with suboxone has given me crazy RLS and I found 3 things are helping me with that- magnesium, potassium, and I this hylands restful legs (which is ironically sublingual too). I had seriously doubts for the restful legs stuff and it did take the edge off a bit. I had to take it like every 3-4 hours.

Good luck :)


I'm 3 months in and still get RLS. It creeps out of nowhere. I'll be fine for days and then get uncomfortable. It's slight but enough for me to notice. I took a hot bath friday night for the first time in a long while. I just deal with it though because it's not that bad in the scheme of things.


Top
 Profile  
 
 Post subject: Re: subs
PostPosted: Mon Nov 05, 2012 3:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
big bore wrote:
thanks tiny...ya know you would think some of these docs would think about that med instead of draging people threw hell with subs.Just my thoughts.Iknow subs probley help alot of people but they just was not for me.It seemed they made me worse than i was im still not sleeping much but i feel a hell of alot better and im planing on getting my life back and put this all behind me and like ya said ill hold my head up high and move fowad even on the bad days......GOOD LUCK MAN


I hear what you're saying and believe suboxone is over prescribed but for a lot of us, I'm not sure it's that easy. The big thing suboxone did for me was get me out of the lifestyle I was living. Scoring on the streets, stealing, lying, cheating.. etc. Long term suboxone maintenance gave me the distance I needed from that kind of life and allowed me to rebuild my life. New friends, a career I could be proud of, I have my family back and I'm now married. I can't say that gabapentin treatment would have done the same thing. Know what I mean? I probably would have kept using while taking it. But it sure does help WD symptoms. The problem is not just getting through withdrawals but actually staying clean and unfortunately, real distance from your old life/ deep rooted habits/ old ways of thinking is what it takes and even then, it's still hard.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 06, 2012 2:13 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I totally agree, tinydancer. I will admit that I was very afraid of the withdrawals and that was a big reason I found a suboxone doc and went through the induction. But the most valuable thing for me ended up being that sub took away the obsessive thinking about my d.o.c. and then gave me the time I needed to do the work of recovery. Plus, I've been able to slowly taper my sub use with minimal effects. I could have never tapered from my drug of choice.

I'm really sorry that sub wasn't helpful for you, B. bore. It sounds like it wasn't the right option for you. I'm very thankful, however, that there are other options besides cold turkey and NA.

I wish you the best in your recovery!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
   
 Post subject:
PostPosted: Tue Nov 06, 2012 4:25 pm 
Offline
Super Poster
Super Poster

Joined: Thu Apr 19, 2012 2:27 pm
Posts: 103
Neurontin also helped me greatly through my suboxone withdrawal. I never took it more than a few weeks though, not sure how addictive it is - i hear it's easy to come off of though.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group